# SDR SWAA2022022233238

- Difficulty date: August 7, 2018
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N8306H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36983
- Aircraft time: 22,630 hours, 9,686 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Rt Wheel Well
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING REAR SPAR VAPOR WEB HAS A 18' CRACK LOCATED BETWEEN 40 RBL AND 49 RBL. / REPAIRED CENTER WING REAR SPAR VAPOR WEB PER SRM 57-10-10 (INSP H20)
